| Model Number |
10FCC20 |
| Medical Device Problem Codes |
Gas/Air Leak (2946); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a pulsed field ablation procedure, the side port of the sheath had a kink and microbubbles were observed in the side port.Despite the issues, case was completed with pulsed field ablation.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the 10fcc20 steerable sheath with lot number 0012109466 was returned and analyzed.Visual inspection of the handle area was performed.The inspection identified a kink at the side port tube.The tip of the sheath was intact with no anomaly.The lab test dilator was inserted into the sheath and retracted several times, without any friction.The lab test dilator was snap-locked to the steerable sheath and was tight.Visual inspection and magnifying with a high-resolution microscope showed the valve housing was intact without any issue.The performance test with sentinel blackbelt leak tester was performed.The pressure test with 45 pounds per square inch guage (psig) showed the pressure decay in the device was 0.053 psig and in an acceptable range (should be between -0.3 and 0.3 psig).The vacuum test with a negative pressure of 8.5 psig showed the pressure decay in the device was 0.016 psig and in an acceptable range (should be between -0.3 and 0.3 psig).In conclusion, the reported air ingress issue was not reproduced with the steerable sheath, the device failed the return product inspection due to a kink on the side port tube.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.